Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
I am -omar- me

the regiment moisturizer effects

once i do the 3 step treatment of the regiment after the moisturizer my skin gets oily. not right after but like 5 mins later or so.

ALSO when im applying the moisturizer my face starts to tingle a slight burn if u will why does it do that? is it because of the Treatment (step 2) or something else?

what should i do to keep that to a minimal without changing the regiment? or having to touch my face.

Share this post


Link to post
Share on other sites

There's a few options. You can blot off the extra shine with a clean dry napkin or an oil-blotting sheet. Just press onto the skin and lift straight off. You'll notice the oily shine gone but the products will remain undisturbed on your face.

Or you can try using less moisturizer and see if that helps. For some moisturizers, a little goes a long way.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×